# SDR A6WA202408098788

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 41,420 hours, 40,437 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Zone 500
- Part time: 28,291 hours, 27,870 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH AND SELECTING FLAPS 45. RECV'D FLAPS FAIL AT FLAPS 37 DEGREES. C/W QRH.  PERFORMED NORMAL LANDING. BRAKE TEMPS NORMAL. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-18I BOX 12.  FLAPS RESET.  PLACARDED AND PLACED ON MEL. ****AIRCRAFT REMOVED FROM SERVICE *****TROUBLESHOTTO FAILING LH BPSU. R/R LH BPSU, OPS CHK GOOD. REMOVED      PLACARD/REMOVED FROM MEL. REF AMM 27-51-10.
